APA Citation

Feix, M. R., Lepelley, D., Merlin, V. R., & Rouet, J. (2004). The Probability of Conflicts in a U.S. Presidential Type Election. Economic theory, 23(2), pp. 227-257. doi:10.1007/s00199-003-0375-2

Chicago Citation

Feix, Marc R., Dominique Lepelley, Vincent R. Merlin, and Jean-Louis Rouet. "The Probability of Conflicts in a U.S. Presidential Type Election." Economic Theory 23, no. 2 (2004): 227-257.

MLA Citation

Feix, Marc R., Dominique Lepelley, Vincent R. Merlin, and Jean-Louis Rouet. "The Probability of Conflicts in a U.S. Presidential Type Election." Economic Theory 23.2 (2004): 227-257.

Warning: These citations may not always be 100% accurate.